Category: 

What are Sustanon Side Effects?

Article Details
  • Written By: Meshell Powell
  • Edited By: Melissa Wiley
  • Last Modified Date: 17 October 2018
  • Copyright Protected:
    2003-2018
    Conjecture Corporation
  • Print this Article
Free Widgets for your Site/Blog
Globally, cancer diagnoses increased by 28% from 2006 to 2016, mainly due to life expectancy and population growth.   more...

October 17 ,  1777 :  The British surrendered to US military forces in the Battle of Saratoga.  more...

Sustanon is an injectible mixture of various formulations of the male hormone known as testosterone. Sustanon is often used by body builders as a type of steroid medication and by doctors to treat medical conditions caused by low testosterone levels. Common Sustanon side effects include pain at the injection site, depression, and the development of prostate problems. All questions and concerns should be discussed with a doctor.

Pain at the site of the injection is common when taking Sustanon. This pain is temporary and generally not severe. If the pain does not go away or if there is redness and swelling near the injection site, a doctor should be notified.

Weight gain and swelling are commonly reported side effects of Sustanon. The swelling may be noticed in any part of the body, including the development of painful, swollen breasts. Weight gain is most likely due to the excess fluid buildup in various tissues of the body.

Other Sustanon side effects may include headache, acne, or hair loss. In many cases, these side effects are mild and do not cause the patient to stop using the medication. In some instances, the side effects may be severe, and the dosages must be changed, or the medication must be discontinued.

Ad

Reproductive or genital problems may develop as Sustanon side effects. Prostate problems, such as a swollen prostate gland, may develop. A painful erection that does not go away is possible when using Sustanon, a condition that requires medical attention. A decreased amount of semen may be noticed during ejaculation, and the patient's sperm count may actually be reduced, resulting in a potential loss of fertility. Young boys who use this medication may develop signs of premature sexual development.

Psychological issues are also potential side effects of Sustanon. The patient may begin to experience depression, anxiety, or hostility. These side effects are of great concern because the patient who experiences these side effects has a higher chance of harming himself or others. It is important to report these symptoms to a doctor right away. In some cases, additional medications may be prescribed to combat these psychological side effects. In more severe cases, the medication may have to be discontinued completely.

Other potential Sustanon side effects may include increased production of red blood cells or the development of tumors, especially in the liver. Jaundice, a condition causing the skin and the white portion of the eyes to appear yellow, may occur as the result of using Sustanon. Stunted bone growth has also been reported when this medication is used in young boys.

Ad

You might also Like

Recommended

Discuss this Article

anon337241
Post 5

Don't take it! It is very dangerous. It will affect your sexual performance and causes premature ejaculation. My kidneys really hurt from it, and I got pimples on my body from it. I had constant headaches, bad moods and depression. It's just not worth it. I hope these side effects go away. Be careful, guys.

anon292927
Post 4

The same happened to me two times from two injections.

ysmina
Post 3

@SarahGen-- I believe the same applies to people with high cholesterol levels right? It'll make their cholesterol go up?

stoneMason
Post 2

I'm on Sustanon right now and I have been getting great results. It really is a great testosterone product. I was having trouble putting weight on and this has helped tremendously.

The only side effect I'm worried about is hair loss. I'm not seeing any hair loss right now, but then again, it hasn't been that long. If I do start to lose hair, I might stop taking it. As much as I love how my body is responding to it, I don't want to go bald because of it.

SarahGen
Post 1

If anyone out there has high blood pressure and is considering taking Sustanon, don't do it.

I did and it made my blood pressure go through the roof! I ended up in the ER because I thought I was having a heart attack.

I knew before I started Sustanon that it can cause water retention. But I didn't know that water retention increases blood pressure. I should have done more research, I messed up big time. I hope no one else makes the same mistake.

Post your comments

Post Anonymously

Login

username
password
forgot password?

Register

username
password
confirm
email